# SDR DALA2014110405938

- Difficulty date: November 1, 2014
- Submitted: November 5, 2014
- Operation: Air carrier
- Aircraft: N910DE
- Make and model: Doug MD-88
- Aircraft serial: 53419
- Aircraft time: 54,671 hours, 42,733 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LWR AFT CARGO DOOR JAMB BETWEEN STA Y=1155-1212, C3,  SM, MBR 53-019-02.  FASTENERS, CORROSION, SEAL  DEPRESSURE WERE REMOVED, REWORKED AREA WAS MEASURED, BEAM DOUBLER WAS REMOVED, NEW BEAM DOUBLER WAS FABRICATED, SPACER AND NUTS STRIP WERE FABRICATED REWORKED AREA AND REPAIR PARTS WERE TREATED/PAINTED, REPAIR PARTS AND SEAL DEPRESSURE WERE INSTALLED IAW SRM 51-10-3 PAR. 14, 21, 26, 38 53-05, FIG 123, ORIGINAL 0.280" REMAINING .213" IS OUT OF LIMITS AND BEAM WAS REPAIRED IAW SRM 53-05, FIG 123.
